# SDR IPXA2022070983995

- Difficulty date: June 22, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Actuator
- Part number: 806D1001
- Condition: Gouged
- Location: Ctr Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO DOOR AFT ACTUATING ARM IS GOUGED.REPAIRED THE AFT ACTUATING ARM IAW VT-SAA EA-011-5230-01-A9628 REV I/R AND UPS EO MD11-5230-84126-A (MINOR)
